Wavenumber- and frequency-dependent diffusion coefficient of interacting Brownian particles
B.U. Felderhof and
J. Vogel
Physica A: Statistical Mechanics and its Applications, 1992, vol. 183, issue 1, 54-66
Abstract:
We derive an expression for the wavenumber- and frequency-dependent diffusion coefficient of a system of interacting Brownian particles with direct and hydrodynamic interactions. The expression is valid to first order in the volume fraction occupied by particles and provides a suitable starting point for explicit calculations. We compare with expressions derived earlier in the literature.
Date: 1992
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/037843719290178S
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:183:y:1992:i:1:p:54-66
DOI: 10.1016/0378-4371(92)90178-S
Access Statistics for this article
Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis
More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().